Increase of accuracy in solving differential equations with singularities of the type $\frac{0}{0}$ by a right choice of an additional term
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 22 (1983) no. 1, pp. 167-174
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1983_22_1_a15,
author = {Bene\v{s}, Karel},
title = {Increase of accuracy in solving differential equations with singularities of the type $\frac{0}{0}$ by a right choice of an additional term},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {167--174},
year = {1983},
volume = {22},
number = {1},
zbl = {0545.65009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a15/}
}
TY - JOUR
AU - Beneš, Karel
TI - Increase of accuracy in solving differential equations with singularities of the type $\frac{0}{0}$ by a right choice of an additional term
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1983
SP - 167
EP - 174
VL - 22
IS - 1
UR - http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a15/
LA - en
ID - AUPO_1983_22_1_a15
ER -
%0 Journal Article
%A Beneš, Karel
%T Increase of accuracy in solving differential equations with singularities of the type $\frac{0}{0}$ by a right choice of an additional term
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 1983
%P 167-174
%V 22
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a15/
%G en
%F AUPO_1983_22_1_a15
Beneš, Karel. Increase of accuracy in solving differential equations with singularities of the type $\frac{0}{0}$ by a right choice of an additional term. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 22 (1983) no. 1, pp. 167-174. http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a15/